PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 143 | 2 | 167-178
Tytuł artykułu

The Nielsen coincidence theory on topological manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We generalize the coincidence semi-index introduced in [D-J] to pairs of maps between topological manifolds. This permits extending the Nielsen theory to this class of maps.
Słowa kluczowe
Rocznik
Tom
143
Numer
2
Strony
167-178
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-12-10
Twórcy
  • Department of Mathematics, University of Agriculture, Nowoursynowska 166, 02-766 Warszawa, Poland
Bibliografia
  • [B] R. Brooks, On removing coincidences of two maps when only one rather than both of them may be deformed by a homotopy, Pacific J. Math. 40 (1972), 45-52.
  • [D-J] R. Dobreńko and J. Jezierski, The coincidence Nielsen theory on non-orientable manifolds, Rocky Mountain J. Math. 23 (1993), 67-85.
  • [D-K] R. Dobreńko and Z. Kucharski, On the generalization of the Nielsen number, Fund. Math. 134 (1990), 1-14.
  • [F] M. Freedman, The topology of four dimensional manifolds, J. Differential Geometry 17 (1982), 357-453.
  • [Je1] J. Jezierski, The semi-index product formula, Fund. Math. 140 (1992), 99-120.
  • [Je2] J. Jezierski, The coincidence Nielsen number for maps into real projective spaces, ibid., 121-136.
  • [Ji1] B. J. Jiang, Fixed point classes from a differential viewpoint, in: Lecture Notes in Math. 886, Springer, 1981, 163-170.
  • [Ji2] B. J. Jiang, Lectures on the Nielsen Fixed Point Theory, Contemp. Math. 14, Amer. Math. Soc., Providence 1983.
  • [K-S] R. Kirby and L. Siebenmann, Foundational Essays on Topological Manifolds, Smoothings and Triangulations, Ann. of Math. Stud. 88, Princeton University Press, Princeton, 1977.
  • [Q] F. Quinn, Ends of maps III: Dimensions 4 and 5, J. Differential Geometry 17 (1982), 503-521.
  • [Sc] M. Scharlemann, Transversality theories in dimension 4, Invent. Math. 33 (1976), 1-14.
  • [S] H. Schirmer, Mindestzahlen von Koinzidenzpunkten, J. Reine Angew. Math. 194 (1955), 21-39.
  • [V] J. Vick, Homology Theory, Academic Press, New York, 1973.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv143i2p167bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.